# SDR AALA20041156

- Difficulty date: November 22, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug MD 83
- Aircraft serial: 53561
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BNA - EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR EXTERIOR EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
